# SDR DALA2025041702995

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0912833) AFT CARGO FWD CORNER SCUFF PLATE INTERNAL SURROUND STRUCTURE CORRODED. FABRICATE REPLACEMENT INTERNAL SCUFF PLATE FOR AFT CARGO FWD CORNER IAW 53-60-53-0I-1. LOCATED, DRILLED AND COUNTERSUNK REPLACEMENT SCUFF PLATE IAW B737 SRM 51-40-05 AND 51-40-08. INSTALLED NEW INTERNAL SCUFF PLATE IAW B 737 SRM 51-20-01 B 737 AMM 51-21-73 AND B 737 SRM 51-40-02.
